Alert archive / New York / Areal Flood Warnings in 2017
Areal Flood Warning 7, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Apr 7, 2017, 12:09 PM EDT for Cayuga County, New York. It was in force for 4 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2017, 12:09 PM EDT (16:09 UTC)
- Expired
- Apr 11, 2017, 12:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Cayuga County, NY
The radar
The Ft Drum radar (KTYX), 102 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 1:21 PM EDT | FLOOD | Weedsport, NY | RIVER FOREST PARK CAMPGROUND INUNDATED. |
| Apr 8, 12:00 PM EDT | FLOOD | 2 Nne Weedsport, NY | SENECA RIVER FLOODING IMPACTED A CAMPGROUND AND COMMERCIAL PROPERTY NEAR THE ROUTE 34 BRIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WGUS41 KBUF 071609
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1209 PM EDT FRI APR 7 2017
NYC011-081600-
/O.NEW.KBUF.FA.W.0007.170407T1609Z-170408T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
1209 PM EDT FRI APR 7 2017
The National Weather Service in Buffalo has issued a
* Flood Warning for...
Cayuga County including the Seneca River and Cross Lake in central
New York...
* Until noon EDT Saturday.
* At 1157 AM EDT, the USGS reporting gauge on the Seneca River near
the Route 38 bridge in Port Byron has reached 80.02 feet with a
slow rise. This is a result of recent heavy rainfall. Minor
flooding impacts are occuring in yards and property along the
river with flooding also likely along the river near the Route 34
bridge and low lying areas adjacent to Cross Lake. River levels
may continue to rise some before slowly falling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
Smith6 follow-up statements
484
WGUS81 KBUF 080124
FLSBUF
Flood Statement
National Weather Service Buffalo NY
924 PM EDT FRI APR 7 2017
NYC011-081600-
/O.CON.KBUF.FA.W.0007.000000T0000Z-170408T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
924 PM EDT FRI APR 7 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT SATURDAY FOR
CAYUGA COUNTY...
* Flood Warning for...
Cayuga County including the Seneca River and Cross Lake in central
New York...
* Until noon EDT Saturday.
* At 0900 PM EDT, the USGS reporting gauge on the Seneca River near
the Route 38 bridge in Port Byron has reached 80.18 feet and is
leveling off. This is a result of runoff from recent heavy
rainfall. Minor flooding impacts are occuring in yards and
property along the river with flooding also likely along the river
near the Route 34 bridge and low lying areas adjacent to Cross
Lake. River levels should slowly start to decrease overnight, but
minor flood impacts will likely linger through Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
Church435
WGUS81 KBUF 080815
FLSBUF
Flood Statement
National Weather Service Buffalo NY
415 AM EDT SAT APR 8 2017
NYC011-081600-
/O.CON.KBUF.FA.W.0007.000000T0000Z-170408T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
415 AM EDT SAT APR 8 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT SATURDAY FOR
CAYUGA COUNTY...
At 410 AM EDT, high flows on the Seneca River were causing minor
flooding. There is flooding along the river which includes areas
near the Route 34 bridge, as well as low-lying areas adjacent to the
river. Flooding will mainly impact yards and possibly some
structures which are located close to the river. The Seneca River
flows into Cross Lake, where there is also flooding in some low
lying areas near the lakeshore.
Levels on Cross Lake and the Seneca River were generally stable
overnight, with little change in these levels expected through at
least this morning. The watershed is complex, and typically slow
responding. Flows are difficult to predict, but it is possible that
high levels will last through the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
Apffel943
WGUS41 KBUF 081331
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
931 AM EDT SAT APR 8 2017
NYC011-101600-
/O.EXT.KBUF.FA.W.0007.000000T0000Z-170410T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
931 AM EDT SAT APR 8 2017
The National Weather Service in Buffalo has extended the
* Flood Warning for...
Cayuga County in central New York along the Seneca River and
Cross Lake...
* Until noon EDT Monday.
* At 921 AM EDT, reporting gauges indicate water levels continue to
rise on the Seneca River near Port Byron. High flows on the Seneca
River were causing minor flooding. There is flooding along the
river, including areas near the Route 34 bridge, as well as low-
lying areas adjacent to the river. Flooding will mainly impact
yards and possibly some structures which are located close to the
river. The Seneca River flows into Cross Lake, where there is also
flooding in some low lying areas near the lakeshore.
Water levels are expected to continue to rise slowly through Sunday.
Flood waters will continue to slowly spread through the weekend
along the Seneca River and in Cross Lake. Those with interests in
this area should closely monitor water levels and prepare to take
action to protect property. Flows on the Seneca River are very
complex and difficult to predict with inflow from several Finger
Lakes and controls from Erie Canal structures, but it is possible
high flows may continue into early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never allow children to play in or near
flood waters.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
HITCHCOCK244
WGUS81 KBUF 090949
FLSBUF
Flood Statement
National Weather Service Buffalo NY
549 AM EDT SUN APR 9 2017
NYC011-101600-
/O.CON.KBUF.FA.W.0007.000000T0000Z-170410T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
549 AM EDT SUN APR 9 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY FOR THE
SENECA RIVER AND CROSS LAKE IN CAYUGA
COUNTY...
At 545 AM EDT, reporting gauges indicate nearly steady and high
levels on the Seneca River near Port Byron. High flows on the Seneca
River continue to result in minor flooding. There is flooding along
the river including areas near the Route 34 bridge, as well as low-
lying areas adjacent to the river. Flooding will mainly impact yards
and possibly some structures which are located close to the river.
The Seneca River flows into Cross Lake, where there is also flooding
in some low lying areas near the lakeshore.
Water levels are expected to remain nearly steady today, before
beginning to slowly fall early in the work week. Flows on the Seneca
River are very complex and difficult to predict with inflow from
several Finger Lakes and controls from Erie Canal structures, but it
is possible high flows may continue for several more days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never allow children to play in or near
flood waters.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
HITCHCOCK688
WGUS81 KBUF 091454
FLSBUF
Flood Statement
National Weather Service Buffalo NY
1054 AM EDT SUN APR 9 2017
NYC011-101600-
/O.CON.KBUF.FA.W.0007.000000T0000Z-170410T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
1054 AM EDT SUN APR 9 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY FOR CAYUGA
COUNTY...
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY FOR THE
SENECA RIVER AND CROSS LAKE IN CAYUGA COUNTY...
At 1100 AM EDT, reporting gauges indicate nearly steady and high
levels on the Seneca River near Port Byron. High flows on the Seneca
River continue to result in minor flooding. There is flooding along
the river including areas near the Route 34 bridge, as well as low-
lying areas adjacent to the river. Flooding will mainly impact yards
and possibly some structures which are located close to the river.
The Seneca River flows into Cross Lake, where there is also flooding
in some low lying areas near the lakeshore.
Water levels are expected to remain nearly steady for the remainder
of today, before beginning to slowly fall early in the work week.
Flows on the Seneca River are very complex and difficult to predict
with inflow from several Finger Lakes and controls from Erie Canal
structures, but it is possible high flows may continue for several
more days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
Apffel395
WGUS41 KBUF 101543
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1143 AM EDT MON APR 10 2017
NYC011-111600-
/O.EXT.KBUF.FA.W.0007.000000T0000Z-170411T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-
1143 AM EDT MON APR 10 2017
The National Weather Service in Buffalo has extended the
* Flood Warning for...
Cayuga County in central New York...
* Until noon EDT Tuesday.
* At 1140 AM EDT, the gauge at Port Byron indicates levels on the
Seneca River have fallen slightly but there is still flooding as a
result of the high water level. Flooding was reported along the
river including areas near the Route 34 bridge, as well as low-
lying areas adjacent to the river. Flooding will mainly impact
yards and possibly some structures which are located close to the
river. The Seneca River flows into Cross Lake, where there is also
flooding in some low lying areas near the lakeshore.
* Water levels are expected to fall very slowly through Tuesday.
Flows on the Seneca River are very complex and difficult to
predict with inflow from several Finger Lakes and controls from
Erie Canal structures, but it is possible the warning may need to
be extended again.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4311 7649 4310 7650 4303 7649 4303 7672
4307 7671 4308 7670 4311 7671 4315 7670
4317 7648 4315 7647 4314 7649 4311 7647
$$
ApffelWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Apr 7, 10:07 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 7, 10:07 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1007 AM EDT Fri Apr 7 2017
.SYNOPSIS...
Deep low pressure will move down the Saint Lawrence Valley today and
continue to produce wet snow through the first half of the day
before tapering off from west to east. Dry weather will return
tonight as the low moves into the Canadian Maritimes and high
pressure builds into the Great Lakes. Mainly dry weather will then
continue through the weekend with temperatures warming to well above
average by Sunday and Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Light snow continues this morning over WNY with some mixed
rain/snow along the warmer shorelines and east where
temperatures aloft are still marginal for all frozen
precipitation near the surface together with only weak lift.
There is a back edge to the precipitation slowly moving toward
the Niagara Frontier. It will take 2-4 hours for this to reach
far WNY, and the back edge won't arrive until later this
afternoon. Despite this, there is minimal impact on area
roadways with mostly light snow melting on blacktop surfaces
which remain above freezing. So, will drop the existing snow
advisory and note minimal accumulations on grassy surfaces.
The deep surface low over northern NY will move down the Saint
Lawrence Valley this afternoon with a vertically stacked upper level
low taking a similar track. As the low continues to pull away
from the region and head towards the Canadian Maritimes, it will
take deeper moisture with it. This will allow the snow to taper
off from west to east.
Temperatures will remain well below normal today, with highs in
the mid to upper 30s in most locations and lower 30s across
high terrain.
Tonight any leftover light snow east of Lake Ontario will end this
evening. Clouds will linger much of the night east of Lake Ontario
closer to the departing circulation, with at least partial clearing
overnight across Western NY as a drier push of air moves in from
Ontario. There is a small threat for black ice this evening if
timing works with wet roads under clear skies. Expect lows in
the upper 20s to lower 30s in most areas, with mid 20s in some
of the colder Southern Tier valleys and Lewis County.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Building mid level heights and confluent mid level flow will usher
in drier air on Saturday. Increasing amounts of sunshine and decent
mixing depths will support daytime high temperatures back up into
the 40s to perhaps the lower 50s, although conditions will remain
rather breezy.
The ridge axis will cross the region Saturday night. Although skies
will be clear, winds of 5 to 10 mph may limit radiational cooling in
some areas, while temperatures in sheltered interior valleys are
likely to drop below freezing.
The combination of the high pressure to our southeast and the
developing weather system over the north-central plains, will keep a
deep fetch of southern air flowing northward into western New York
on Sunday. This will allow afternoon high temperatures to
overachieve, reaching the lower to perhaps the mid 60s, with upper
50s across the Eastern Lake Ontario Region.
Temperatures will not fall much on Sunday night, with a downsloping
flow across the lake plains. There will be some clouds and maybe
some sprinkles with this warm front Sunday afternoon and night.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Monday will be a fine Spring Day, with a touch of summer as deep
southerly flow develops across the eastern United States between an
area of high pressure over the Western Atlantic, and low pressure
over the western Great Lakes region. As 850 hPa temperatures peak
around +9 to +12C across the region, surface temperatures will spike
into the 70s, and possibly reach 80F in the warmer spots of the
Genesee Valley. These temperatures will still be some 5 to 10
degrees below record values. One thing holding back the warmth will
be the wet ground, which will take longer to warm than a dry ground.
The SSW will maintain cooler temperatures for the Cape Vincent area,
and areas north of Watertown...as well as the northern suburbs of
Buffalo and Grand Island.
The surface low pressure will pass across our region, just to the
north of Lake Ontario on Tuesday. A few early morning rain showers
may reach SW NYS early Tuesday, then become slightly better in
coverage area as a cold front slices across the area Tuesday
afternoon and evening. Warmth ahead of this cold front will be
increasing the instability that will bring chances for thunder along
the front. On Wednesday the surface low will exit to the east,
though the upper level trough and additional lobe of moisture may
bring a stray shower, mainly across eastern zones. Thursday an upper
level ridge will again pass across the region, with fair weather and
temperatures around normal.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Low pressure will move down the Saint Lawrence Valley this
afternoon. Widespread light snow will continue through midday
across most of the region, with some rain mixed in across the
eastern Lake Ontario region where near surface temperatures are
few degrees warmer.
Expect widespread IFR and lower VSBY and IFR CIGS to slowly improve
from west to east this afternoon as the snow tapers off and
allows VSBY to return to VFR. CIGS will also improve to MVFR,
and then VFR this evening as the low stratus in the wake of the
system clears out.
Outlook...
Saturday through Monday...Mainly VFR.
Tuesday...VFR with a chance of showers and thunderstorms.
&&
.MARINE...
Low pressure will move down the Saint Lawrence Valley today with
moderate to strong northwesterlies in its wake. This will continue
to produce Small Craft Advisory conditions into this evening on
Lakes Erie and Ontario. The low will move to the Canadian Maritimes
tonight with winds slowly diminishing from west to east. A ridge of
high pressure will then move into the Lower Great Lakes and Ohio
Valley Saturday with winds and waves diminishing. Relatively light
winds will then continue through Sunday.
&&
.HYDROLOGY...
Despite the end of the rain event and mostly snow occuring
throughout the region, a flood watch remains in effect for most
of western and north central New York for continuing river and
creek rises, with the exception of Southern Erie, Cattaraugus,
Chautauqua, and Allegany counties.
Although there are not many forecast points in our cwa across
the Finger Lakes region, we may see slightly higher levels on
Canandaigua Lake. The water level also remains high on the
Seneca River between Montezuma downstream to Cross Lake. The
flow of water is highly complex through the Seneca and Oswego
river systems given the numerous locks and dams of the canal
system. There are already minor impacts along the river and lake
banks, and it will not take much of a rise to cause flooding in
these areas.
A flood warning is in effect for the Black River at Watertown.
Meanwhile...flooding still appears likely on Black Creek in
Monroe and Genesee counties, and possibly Oatka Creek as well.
It is important to note that it is possible to have both accumulating
snow and flooding at the same time. This is because it takes time for
water to flow through larger and slower responding basins so levels
can rise even after precipitation has changed to snow. One example of
this is Tonawanda Creek at Rapids which typically takes a couple days
to crest...and is currently forecast to crest in action stage
this weekend.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Saturday afternoon for NYZ001>008-010>014.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020.
Small Craft Advisory until 2 AM EDT Saturday for LEZ040-
041.
Small Craft Advisory until 8 PM EDT this evening for
LOZ030.
Small Craft Advisory until 2 PM EDT Saturday for
LOZ042>044.
Small Craft Advisory until 2 PM EDT Saturday for LOZ045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK/ZAFF
SHORT TERM...TMA
LONG TERM...APFFEL/THOMAS
AVIATION...HITCHCOCK/ZAFF
MARINE...HITCHCOCK
HYDROLOGY...APFFEL/JJR/HITCHCOCK/SMITHHazardous weather outlook, Apr 7, 10:11 AM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1011 AM EDT Fri Apr 7 2017 NYZ001>008-010>014-081415- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario- 1011 AM EDT Fri Apr 7 2017 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-085-081415- Chautauqua-Cattaraugus-Allegany-Southern Erie- 1011 AM EDT Fri Apr 7 2017 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-081415- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- 1011 AM EDT Fri Apr 7 2017 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 11:49 PM EDT | Areal Flood Warning | BUF | Monroe | 45 hr |
| Apr 7, 12:31 AM EDT | Areal Flood Advisory | BUF | Wyoming | 6 hr |
| Apr 7, 9:29 AM EDT | River Flood Warning | BUF | Jefferson, Lewis | 58 hr |
| Apr 7, 3:09 PM EDT | River Flood Warning | BUF | Genesee, Monroe | 39 hr |
Nearby
Areal Flood Warnings in New York, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.